1. More Than a Month
  2. Hello, anyway more 5 pills ill end my 8 months with accutane, The first two months i took 20mg, then raised it to 40 and stayed on it, anyways the problem is, I'm still getting those cysts and stuff, of course I cleared up, from place of having 20,30 cysts on my face and more then 50 on my back( Yea had some terrible stuff out there) and a lot of cysts on my chest as well, I'm having now clear face(maybe getting a few small pimples in a few weeks but not any cysts is showing or appearing) and my back is mostly huge red/pink marks and a lot of scars, maybe getting a small cysts in a while, but the problem is I'm still breaking out with cysts( especially on my chest and back not my face) and its already the end of the course (I'm getting close to a 120Mg/kg cumulative dosage (i'm at 110 I think)
    Anyway is it normal that I'm still getting those cysts at the last months of my course or should I worry?
    As for those red/pink marks, is there anything I can do to at least blur them or its only matter of time until they'll recover and become normal scars?
    Thank you.